| Model Number |
IBAL TKA TIBIAL IMPACTOR, SOLID HANDLE |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a tka procedure, while impacting, the ar-623-36 quick connect impactor cracked.No piece broke off from the device, and the case was completed without issue.See source data attached.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the handle is cracked.The anvil and impactor head are damaged dur to impaction.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to applying excessive user applied mechanical forces.